# SDR SIMA200125101

- Difficulty date: September 8, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 3234 · Landing Gear Selector
- Part: Pin
- Part number: 8271013
- Part serial: 00081
- Condition: Bent
- Location: Control Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3745 - AFTER TAKEOFF, CREW REPORTED A LANDING GEAR DISAGREE MESSAGE ON EICAS.  LANDING GEAR HANDLE WAS CYCLED SEVERAL TIMES WITH NO SUCCESS.  AIRCRAFT WAS RETURNED TO DFW.  MAINTENANCE FOUND AN REPOSITIONED LANDING GEAR POSITION SWITCH FROM DOORS TO NORMAL.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  THE NEXT FLIGHT, DURING CLIMB-OUT THE LANDING GEAR HANDLE WOULD NOT MOVE.  CREW DECLARED EMERGENCY AND RETURNED TO DFW.  MAINTENANCE FOUND A BENT CONNECTOR PIN IN THE LANDING GEAR CONTROL HANDLE.  LANDING GEAR CONTROL HANDLE WAS REMOVED AND REPLACED IAW EMB MM.  OPERATIONAL CHECK AS GOOD AND AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT.  FCF WAS SATISFACTORY AND AIRCRAFT WAS
